# SDR FDEA200911254156

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102859
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DENTED/CREASED AT STA 1300, BETWEEN S-26L TO S-27L. DENTED FRAME AT STA 1300, FROM S-26L TO S-27L REMOVED AND REPLACED IAW SRM 51-40-  02 REV. 98.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
